MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG SL-PLUS MIA STEM 7 NON-CEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG SL-PLUS MIA STEM 7 NON-CEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Model Number 11000171
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to loosening of the stem.Implantation took place in 2011.

Brand Name
SL-PLUS MIA STEM 7 NON-CEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
oberneuhofstrasse 10d
baar 6340
SZ  6340
MDR Report Key7532819
Report Number9613369-2018-00032
Device Sequence Number1704293
Product Code LZO
UDI-Device Identifier07611996078916
UDI-Public(01)07611996078916(17)180510(10)B1133338
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082371
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2018
Device Model Number11000171
Device Catalogue Number75001945
Device Lot NumberB1133338
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer04/27/2018
04/27/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/28/2018
06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR